# SDR SWAA2017050813620

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 72,806 hours, 58,871 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: C92079092
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AT 36,000 CABIN ALT LIGHT ILLUMINATION AND CABIN HORN SOUNDED.  R&R PRESSURE CONTROL PANEL PER MM.
